Search Results

There are 10428 results for: content related to: Pricing Standard Market Derivatives

  1. Finding blocks and other patterns in a random coloring of ℤ

    Random Structures & Algorithms

    Volume 28, Issue 1, January 2006, Pages: 37–75, Heinrich Matzinger and Silke W.W. Rolles

    Version of Record online : 28 NOV 2005, DOI: 10.1002/rsa.20110

  2. Inflation Derivatives Under Inflation Target Regimes

    Journal of Futures Markets

    Volume 33, Issue 10, October 2013, Pages: 911–938, Mordecai Avriel, Jens Hilscher and Alon Raviv

    Version of Record online : 11 JUN 2012, DOI: 10.1002/fut.21568

  3. A limit theorem for randomly stopped independent increment processes on separable metrizable groups

    Mathematische Nachrichten

    Volume 280, Issue 15, November 2007, Pages: 1664–1680, Peter Becker–Kern and Gyula Pap

    Version of Record online : 11 OCT 2007, DOI: 10.1002/mana.200510570

  4. Special Topics

    Financial Statistics and Mathematical Finance: Methods, Models and Applications

    Ansgar Steland, Pages: 325–383, 2012

    Published Online : 20 JUN 2012, DOI: 10.1002/9781118316443.ch9

  5. A generalization of an edge-connectivity theorem of Chartrand

    Networks

    Volume 54, Issue 2, September 2009, Pages: 82–89, Frank Boesch, Daniel Gross, John T. Saccoman, L. William Kazmierczak, Charles Suffel and Antonius Suhartomo

    Version of Record online : 13 FEB 2009, DOI: 10.1002/net.20297

  6. Managing Fixed-Income Positions with OTC Derivatives

    Bond Evaluation, Selection, and Management, Second Edition

    R. Stafford Johnson, Pages: 607–634, 2011

    Published Online : 29 NOV 2011, DOI: 10.1002/9781118267639.ch19

  7. The strength of sharply bounded induction

    Mathematical Logic Quarterly

    Volume 52, Issue 6, December 2006, Pages: 613–624, Emil Jeřábek

    Version of Record online : 30 NOV 2006, DOI: 10.1002/malq.200610019

  8. You have full text access to this OnlineOpen article
    Nestedness in networks: A theoretical model and some applications

    Theoretical Economics

    Volume 9, Issue 3, September 2014, Pages: 695–752, Michael D. König, Claudio J. Tessone and Yves Zenou

    Version of Record online : 3 OCT 2014, DOI: 10.3982/TE1348

  9. Fully modified narrow-band least squares estimation of weak fractional cointegration

    The Econometrics Journal

    Volume 14, Issue 1, February 2011, Pages: 77–120, Morten Ørregaard Nielsen and Per Frederiksen

    Version of Record online : 18 FEB 2011, DOI: 10.1111/j.1368-423X.2010.00323.x

  10. The forwarding indices of wrapped butterfly networks

    Networks

    Volume 53, Issue 4, July 2009, Pages: 329–333, Xinmin Hou, Jun-Ming Xu and Min Xu

    Version of Record online : 10 OCT 2008, DOI: 10.1002/net.20271

  11. Distributed algorithms in an ergodic Markovian environment

    Random Structures & Algorithms

    Volume 30, Issue 1-2, January - March 2007, Pages: 131–167, Francis Comets, François Delarue and René Schott

    Version of Record online : 13 DEC 2006, DOI: 10.1002/rsa.20154

  12. Minimum multiple message broadcast graphs

    Networks

    Volume 47, Issue 4, July 2006, Pages: 218–224, Hovhannes A. Harutyunyan

    Version of Record online : 3 MAR 2006, DOI: 10.1002/net.20110

  13. Multirate nonblocking multicast Log2(N, m, p) networks

    Networks

    Volume 52, Issue 4, December 2008, Pages: 277–286, Bey-Chi Lin and Chin-Tau Lea

    Version of Record online : 9 APR 2008, DOI: 10.1002/net.20246

  14. A distributional limit law for the continued fraction digit sum

    Mathematische Nachrichten

    Volume 281, Issue 9, September 2008, Pages: 1294–1306, Marc Kesseböhmer and Mehdi Slassi

    Version of Record online : 13 AUG 2008, DOI: 10.1002/mana.200510679

  15. Inference for linear models with dependent errors

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 2, March 2013, Pages: 323–343, Zhou Zhou and Xiaofeng Shao

    Version of Record online : 12 OCT 2012, DOI: 10.1111/j.1467-9868.2012.01044.x

  16. Bayes Linear Graphical Models

    Bayes Linear Statistics: Theory and Methods

    Michael Goldstein, David Wooff, Pages: 355–429, 2007

    Published Online : 11 MAY 2007, DOI: 10.1002/9780470065662.ch10

  17. Polynomial time perfect sampling algorithm for two-rowed contingency tables

    Random Structures & Algorithms

    Volume 29, Issue 2, September 2006, Pages: 243–256, Shuji Kijima and Tomomi Matsui

    Version of Record online : 12 DEC 2005, DOI: 10.1002/rsa.20087

  18. On the asymptotics of fault probability in least-recently-used caching with Zipf-type request distribution

    Random Structures & Algorithms

    Volume 29, Issue 3, October 2006, Pages: 296–323, Toyoaki Sugimoto and Naoto Miyoshi

    Version of Record online : 12 DEC 2005, DOI: 10.1002/rsa.20098

  19. Nonblocking conditions of multicast three-stage interconnection networks

    Networks

    Volume 46, Issue 4, December 2005, Pages: 163–170, Achille Pattavina and Gino Tesei

    Version of Record online : 6 SEP 2005, DOI: 10.1002/net.20083

  20. On the fault-tolerant diameter and wide diameter of ω-connected graphs

    Networks

    Volume 45, Issue 2, March 2005, Pages: 88–94, Jian-Hua Yin, Jiong-Sheng Li, Guo-Liang Chen and Cheng Zhong

    Version of Record online : 14 JAN 2005, DOI: 10.1002/net.20054